Protecting regular polygons

Kemnitz, A. and Szabó, L. and Ujváry-Menyhárt, Z. (2000) Protecting regular polygons. BEITRAGE ZUR ALGEBRA UND GEOMETRIE, 41 (2). pp. 391-399.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:06
Last Modified: 11 Dec 2012 15:06
URI: http://eprints.sztaki.hu/id/eprint/2449

Update Item Update Item